Convergence towards the Vlasov–Poisson equation from the N-Fermionic Schrödinger equation

Chen, Li ; Lee, Jinyeop ; Liew, Matthew

[img] PDF
Chen2021_Article_ConvergenceTowardsTheVlasovPoi.pdf - Published

Download (723kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-602615
Document Type: Article
Year of publication Online: 2022
Date: 30 August 2021
The title of a journal, publication series: Annales Henri Poincaré
Volume: 23
Issue number: 2
Page range: 555-593
Place of publication: Cham
Publishing house: Springer International Publishing
ISSN: 1424-0637 , 1424-0661
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Chen 2014-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.

Metadata export


+ Search Authors in

BASE: Chen, Li ; Lee, Jinyeop ; Liew, Matthew

Google Scholar: Chen, Li ; Lee, Jinyeop ; Liew, Matthew

ORCID: Chen, Li ; Lee, Jinyeop ; Liew, Matthew ORCID: 0000-0002-2073-1500

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item